# SDR W8PA970014

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Bs 1064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE, CABIN ALTITUDE CLIMBED TO 10,000 FEET.  UNABLE TO CONTROL IN MANUAL.  REPLACED OUTFLOW VALVE.  (M)
